MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED NATUS LUMBAR DRAINAGE CATHETER KIT II; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

NATUS MEDICAL INCORPORATED NATUS LUMBAR DRAINAGE CATHETER KIT II; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number NT821707
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Over 70-year-old male with history of rectal cancer status post colectomy being worked up for possible normal pressure hydrocephalous.Patient underwent fluoroscopic guided intrathecal drain placement.Post procedure there was concern that the drain was not draining.Patient was brought back to procedure and underwent fluoroscopic guided intrathecal drain evaluation with removal that same day.Segmental defect within the lumbar drain catheter was identified.During removal the catheter broke.The intrathecal segment was successfully removed.No known harm to the patient.

Brand Name
NATUS LUMBAR DRAINAGE CATHETER KIT II
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center blvd
san diego CA 92121
MDR Report Key20513874
Report Number20513874
Device Sequence Number13069430
Product Code JXG
UDI-Device Identifier00382830050531
UDI-Public(01)00382830050531
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/30/2024
Report Date (Section F) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNT821707
Device Catalogue NumberNT821707
Device Lot Number118001054907
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer10/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Date Report Sent to FDA09/30/2024